E-ISSN 2636-834X
 

Case Report 


Decrease in serum prolactin levels after long-acting injectable aripiprazole treatment: a case report

Orkun Aydin, Pinar Unal-Aydin.

Abstract
Hyperprolactinemia is a severe problem which involves galactorrhea, amenorrhea, sexual dysfunction, and lowered bone mineral density. It can be a long-lasting problem belongs to the atypical antipsychotics that impairs treatment adherence and quality of life in patients with schizophrenia. The paliperidone palmitate may cause hyperprolactinemia and there are different approaches in management of this adverse event. Adding oral aripiprazole was shown to be useful in the treatment of hyperprolactinemia due to paliperidone palmitate. Now the new drug long-acting Injectable (LAI) aripiprazole may become a possible new agent in treatment of schizophrenia patients with paliperidone palmitate induced hyperprolactinemia.

Key words: aripiprazole LAI, paliperidone palmitate, hyperprolactinemia, amenorrhea, galactorrhea


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Orkun Aydin
Articles by Pinar Unal-Aydin
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

Orkun Aydin, Pinar Unal-Aydin. Decrease in serum prolactin levels after long-acting injectable aripiprazole treatment: a case report. PBS. 2017; 7(4): 234-6. doi:10.5455/jmood.20171002125925


Web Style

Orkun Aydin, Pinar Unal-Aydin. Decrease in serum prolactin levels after long-acting injectable aripiprazole treatment: a case report. https://www.pbsciences.org/?mno=279723 [Access: December 04, 2023]. doi:10.5455/jmood.20171002125925


AMA (American Medical Association) Style

Orkun Aydin, Pinar Unal-Aydin. Decrease in serum prolactin levels after long-acting injectable aripiprazole treatment: a case report. PBS. 2017; 7(4): 234-6. doi:10.5455/jmood.20171002125925



Vancouver/ICMJE Style

Orkun Aydin, Pinar Unal-Aydin. Decrease in serum prolactin levels after long-acting injectable aripiprazole treatment: a case report. PBS. (2017), [cited December 04, 2023]; 7(4): 234-6. doi:10.5455/jmood.20171002125925



Harvard Style

Orkun Aydin, Pinar Unal-Aydin (2017) Decrease in serum prolactin levels after long-acting injectable aripiprazole treatment: a case report. PBS, 7 (4), 234-6. doi:10.5455/jmood.20171002125925



Turabian Style

Orkun Aydin, Pinar Unal-Aydin. 2017. Decrease in serum prolactin levels after long-acting injectable aripiprazole treatment: a case report. Psychiatry and Behavioral Sciences, 7 (4), 234-6. doi:10.5455/jmood.20171002125925



Chicago Style

Orkun Aydin, Pinar Unal-Aydin. "Decrease in serum prolactin levels after long-acting injectable aripiprazole treatment: a case report." Psychiatry and Behavioral Sciences 7 (2017), 234-6. doi:10.5455/jmood.20171002125925



MLA (The Modern Language Association) Style

Orkun Aydin, Pinar Unal-Aydin. "Decrease in serum prolactin levels after long-acting injectable aripiprazole treatment: a case report." Psychiatry and Behavioral Sciences 7.4 (2017), 234-6. Print. doi:10.5455/jmood.20171002125925



APA (American Psychological Association) Style

Orkun Aydin, Pinar Unal-Aydin (2017) Decrease in serum prolactin levels after long-acting injectable aripiprazole treatment: a case report. Psychiatry and Behavioral Sciences, 7 (4), 234-6. doi:10.5455/jmood.20171002125925